GERD (Acid Reflux) Expert Forum
Burning Sensation
About This Forum:

This forum is for questions and support regarding Gastroesophageal Reflux Disease (GERD) / Acid Reflux with topics including: Causes, Constipation, Diagnosis, Diarrhea, Drugs and OTC medications, Living with GERD, Loss of Appetite, Preventing Flare-ups, Research, Risk Factors, Symptoms, Support, Surgery, Tests, Treatments.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Burning Sensation
Sorry for posting again. I've been taking Omeprazole for 3 days now and my throat still has a 'burning' sensation when i swallow, should that have dissapeared by now or do i still have the sensation because there's still acid from my stomach escaping, Thanks.
Discussion is closed
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi,
You may have to continue the PPI.
If you find there is no relief, other factors have to be looked in to.
===You have to take the medication before food in the morning
===Lifestyle modifications essential -
1. Head elevation while sleeping
2. Small frequent meals
3. Going to bed 2- 3 hours after food
4. Avoiding bed time snacks
5. Avoiding smoking and alcohol
6. Avoiding tight fitting clothes
7. Avoiding cola, citrus drinks, carbonated drinks, tea, coffee, spicy food
8. Weight reduction

If at the end of 8 weeks you still have symptoms, a reevaluation has to be done.
================================================================
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.

- Ratnakar Kini M.D.
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now